# SDR ASAA2016050716637

- Difficulty date: May 7, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 30,437 hours, 9,293 cycles
- System (JASC): 2430 · DC Generating System
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ009529
- Condition: Failed
- Location: Ee Bay
- Part time: 4,419 hours, 1,596 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRIC LIGHT ILLUMINATED ON GROUND PRIOR TO PUSH BACK AND ENGINE START.  ACFT GROUNDED.  FOUND STATIC INVERTER TO BE BAD REF FIM 24-31, TASK 801.  R & R STATIC INVERTER REF AMM 24-34-21.  SYS OPS CK GOOD IAW SAME.
